Home   News   Forums   Log in    Get personal advice    My area     Help    
|
Go to:
All forums
  Ask the Expert Areas
  No psychological free advice is available in English (for more info click "info")
  benzodiazapenes and panick attacks/insomnia
  Re: benzodiazapenes and panick attacks/insomnia
MORE INFO

CATEGORIES

KOM2002 (question)  benzodiazapenes and panick attacks/insomnia

Thread Messages in thread:

reply Re: benzodiazapenes and panick attacks/insomnia , Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92 , 20 Nov 2005 07:23
question benzodiazapenes and panick attacks/insomnia , ****** , 16 Nov 2005 00:54
 55988. To top of pageTop   Next message down
benzodiazapenes and panick attacks/insomnia
From: ******
Date: Wed, 16 Nov 2005 00:54:47 +0100
Language: English

 


Reply to this message

Reply to all  

question
benzodiazapenes and panick attacks/insomnia
I have been on 10mg nightly of Ambien for the past 8 years for chronic insomnia which I stopped about one month ago and switched to lunesta 3mg nightly. For the past year I have been on a low 5mg nightly dose of buspar from my PCP Dr. Ryan at Carefree Family Medicine and Lorazepam 2mg as needed and Viagra 50mg as needed for anxiety/panick attacks and ED.
My panic/anxiety attacks for some reason became worse this past month which is the urgent need to have my medication checked. I took three trips to the ER with extreme panick attacks lasting hours.
At that point, two weeks ago, Dr. Ryan told me to see a psychiatrist ASAP and put me on Klonopin 1mg twice per day and raised my buspar from 5mg to 10mg three times per day.
So now I am on Klonopin 1mg twice per day, buspar 10mg three times per day, lunesta 3mg once per night, and lorazepam 1mg twice per day.
I’m not sure what went wrong I was doing so well weaning down off the medications until a month ago and then out of nowhere my panic attacks came back worse, extreme and daily.
Any help, advice, looking at my meds, making suggestions would be so greatly appreciated. I hate being on pills, I just want to wean off and live like normal again without insomnia and panic attacks. I have been doing a lot of research on my own for a solution and came across the Ashton Method online whereby a person can withdraw from benzodiazapenes substituting valium to curb the withdrawal symptoms.
What is your opinion and could you please help me. Doctor Ryan my PCP is a GP/FP doctor and I can tell by how he keeps telling me to see a psychiatrist that he really doesn’t want to or have the specialist knowledge to rehabilitate me.
Thank you
Greg Masley
719-785-3224
719-649-7451
2614 West Serendipity Circle #312
Colorado Springs, Colorado 80917
Gregmasley@adelphia.net


 56305. To top of pageTop Previous message Previous message  
Re: benzodiazapenes and panick attacks/insomnia (Reply to: 55988 from ****** )
From: Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92
Date: Sun, 20 Nov 2005 07:23:11 +0100
Language: English

 


Reply to this message

Reply to all  

reply

My patients sometimes use medicines, but that is never the first choice. Before using medicines, we try every other way to solve the problems of the patient. Gestalt therapy is often very effective against panic attacks. Would it be possible for you to see a psychotherapist?

Tapering off of drugs is best done in co-operation with a psychiatrist.

Read more about panic attacks and their treatment.




You are not logged in
Today's date: Sat, 17 Aug 2019 19:26:45 +0200
KOM 2002